# SDR P5CA2021101600395

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,650 hours, 22,554 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN BETWEEN STA 1373 TO STA 1351 AND S-3RH TO S-4RH(  DAMAGE ON FUSELAGE SKIN WAS REPAIRED BY BLEND-OUT IAW BOEING SR# 4-5220752308  )
